# SDR SIMA20220127001

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 39,490 hours, 34,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT MISSING-C/A-FLIGHT CREW PLACARDED MISSINGCABIN EMERGENCY FLASHLIGHT "M PROCEDURES C/W" MEL 2532 AUTH# 010400M MOC 680820
